# SDR IPXA2025020332464

- Difficulty date: January 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,206 hours, 23,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524020
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. STA 1715 LBL 12 UNDER THE DECK PLATE SUPPORT ANGLE HAS CORROSION. INSTALLED 1 NEW ANGLE IAW SRM B757-200 SRM 51-40-02-OG. PN BACR15GF6D7 BTCH 0003812153. 0.20 LB.
